# SDR UIEA2022070800759

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, INBOARD FLAP, OUTBOARD ACTUATOR, LEAK EVIDENCE( LEAK TEST WAS PERFORMED ON RH INBOARD FLAP AND NO LEAKS FOUND. TEST PERFORMED IAW AMM 29-11-00-796-053 REV 125 )
